Bounds for twists of GL(3) -functions

  • Yongxiao Lin

    The Ohio State University, Columbus, USA
Bounds for twists of GL(3) $L$-functions cover
Download PDF

This article is published open access under our Subscribe to Open model.


Let be a fixed Hecke–Maass cusp form for and be a primitive Dirichlet character modulo , which we assume to be a prime. Let be the -function associated to . For any given , we establish a subconvex bound , uniformly in both the - and -aspects.

Cite this article

Yongxiao Lin, Bounds for twists of GL(3) -functions. J. Eur. Math. Soc. 23 (2021), no. 6, pp. 1899–1924

DOI 10.4171/JEMS/1046